# SDR SWAA2012111509460

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 30,744 hours, 21,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Part number: 9910010509
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FUEL PANEL CUTOUT 520CT RUB STRIP IS CORRODED 22-05.  REMOVED AND REPLACED RUB STRIP AT PANEL 520CT IAW B717 SRM 51-10-01.
